# SDR YENA2025010300001

- Difficulty date: December 29, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N952JB
- Make and model: Airbus A321-231
- Aircraft serial: 06663
- Aircraft time: 35,202 hours, 11,217 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: C24993000
- Part serial: Y08021
- Condition: Failed
- Location: Zone 700
- Part time: 35,212 hours, 11,216 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#861, BOS-SJU. ' AFTER BRAKE RELEASE TRIPLE INDICATOR SHOWED PRESSURE WITH ONLY FOOT BRAKES PRESSED. GOT A NORMAL BRAKE SYS FAULT ECAM; REMOVED AND REPLACED BRK SELECTOR VALSE AT FIN 23GG DUE TO MCDU  HITTING ITEM. REMOVED AND REPLACED IAW AMM 32-42-11. OPS CHECK IAW AMM 32-42-00-710-001-A CHECK GOOD. ALL MSGS CLEAR AT THIS TIME A/C GOOD. TO CONT. SVC.'
